The estimates of the solution of the dirichlet problem with boundary function from Lp for a second-order elliptic equation

Abstract


We study the solvability of the Dirichlet problem for a second-order elliptic equation with measurable and bounded coefficients. Assuming that coefficients of equation are Dini-continued on the boundary, it is established that there is the unique solution of the Dirichlet problem with boundary function from $L_p$, $p > 1$. We prove the estimate of the analogue of area integral.

About the authors

Anatolii K Gushchin

Steklov Mathematical Institute, Russian Academy of Sciences

Email: akg@mi.ras.ru
(д.ф.-м.н.), профессор, ведущий научный сотрудник,отд. математической физики; Математический институт им. В. А. Стеклова РАН; Steklov Mathematical Institute, Russian Academy of Sciences

References

  1. Михайлов В. П. О задаче Дирихле для эллиптического уравнения второго порядка // Дифференц. уравнения, 1976. Т. 12, № 10. С. 1877-1891.
  2. Гущин А. К. О задаче Дирихле для эллиптического уравнения второго порядка // Матем. сб., 1988. Т. 137(179), № 1(9). С. 19-64
  3. Гущин А. К., Михайлов В. П. О разрешимости нелокальных задач для эллиптического уравнения второго порядка // Матем. сб., 1994. Т. 185, № 1. С. 121-160
  4. Гущин А. К. Некоторые свойства решений задачи Дирихле для эллиптического уравнения второго порядка // Матем. сб., 1998. Т. 189, № 7. С. 53-90
  5. Гущин А. К. О внутренней гладкости решений эллиптических уравнений второго порядка // Сиб. матем. журн., 2005. Т. 46, № 5. С. 1036-1052
  6. Гущин А. К. Некоторое усиление свойства внутренней непрерывности по Гёльдеру решений задачи Дирихле для эллиптического уравнения второго порядка // ТМФ, 2008. Т. 157, № 3. С. 345-363
  7. Гущин А. К., Михайлов В. П. Внутренние оценки обобщенных решений эллиптического уравнения второго порядка // Вестн. Сам. гос. ун-та. Естественнонаучн. сер., 2008. № 8/1(67). С. 76-94.
  8. Carleson L. An interpolation problem for bounded analytic functions // Amer. J. Math., 1958. Vol. 80, no. 4. Pp. 921-930.
  9. Carleson L. Interpolation by bounded analytic functions and the corona problem // Ann. of Math., 1962. Vol. 76, no. 3. Pp. 547-559.
  10. Hörmander L. Lp-estimates for (pluri-) subharmonic functions // Math. Scand., 1967. Vol. 20. Pp. 65-78.
  11. Гущин А. К., Михайлов В. П. О непрерывности решений одного класса нелокальных задач для эллиптического уравнения // Матем. сб., 1995. Т. 186, № 2. С. 37-58
  12. Гущин А. К. Условие компактности одного класса операторов и его применение к исследованию разрешимости нелокальных задач для эллиптических уравнений // Матем. сб., 2002. Т. 193, № 5. С. 17-36
  13. Гущин А. К., Михайлов В. П. О существовании граничных значений решений эллиптического уравнения // Матем. сб., 1991. Т. 182, № 6. С. 787-810
  14. Гущин А. К., Михайлов В. П. О граничных значениях в Lp, p > 1, решений эллиптических уравнений // Матем. сб., 1979. Т. 108(150), № 1. С. 3-21ath. USSR-Sb., 1980. Vol. 36, no. 1. Pp. 1-19.
  15. Петрушко И. М. О граничных значениях в Lp, p > 1, решений эллиптических уравнений в областях с ляпуновской границей // Матем. сб., 1983. Т. 120(162), № 4. С. 569- 588
  16. Михайлов Ю. А. О граничных значениях в Lp, p > 1, решений эллиптического уравнения второго порядка // Дифференц. уравнения, 1983. Т. 19, № 2. С. 318-337.
  17. Алхутов Ю. А., Кондратьев В. А. Разрешимость задачи Дирихле для эллиптических уравнений второго порядка в выпуклой области // Дифференц. уравнения, 28. Т. 1992, № 5. С. 806-817
  18. De Giorgi E. Sulla differenziabilità e l'analiticità delle estremali degli integrali multipli regolari // Mem. Accad. Sci. Torino Cl. Sci. Fis. Mat. Natur., 1957. Vol. 3, no. 3. Pp. 25-43.
  19. Nash J. Continuity of solutions of parabolic and elliptic equations // Amer. J. Math., 1958. Vol. 80, no. 4. Pp. 931-954.
  20. Moser J. A new proof of De Giorgi's theorem concerning the regularity problem for elliptic differential equations // Comm. Pure Appl. Math., 1960. Vol. 13, no. 3. Pp. 457-468.
  21. Ладыженская О. А., Уральцева Н. Н. Линейные и квазилинейные уравнения эллиптического типа. М.: Наука, 1973. 576 с.
  22. Gilbarg D., Trudinger N. S. Elliptic partial differential equations of second order / Fundamental Principles of Mathematical Sciences. Vol. 224. Berlin: Springer-Verlag, 1983. 66 513 pp.
  23. Михайлов В. П., Гущин А. К. Дополнительные главы курса "Уравнения математической физики" / Лекц. курсы НОЦ, Т. 7. М.: МИАН, 2007. С. 3-144.
  24. Мазья В. Г. О вырождающейся задаче с косой производной // Матем. сб., 1972. Т. 87(129), № 3. С. 417-454

Statistics

Views

Abstract - 7

PDF (Russian) - 3

Cited-By


Refbacks

  • There are currently no refbacks.

Copyright (c) 2011 Samara State Technical University

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies